Title: Existence results for random impulsive neutral differential inclusions with lower semicontinuous

Authors: A. Vinodkumar

Addresses: Department of Mathematics, PSG College of Technology, Coimbatore-641 004, Tamil Nadu, India

Abstract: This article presents the results on existence of mild solutions for random impulsive neutral functional differential inclusions under sufficient conditions. The results are obtained by using the Krasnoselskii-Schaefer type fixed point theorem combined with the selection theorem of Berssan and Colombo for lower semicontinuous (LSC) maps with decomposable values.

Keywords: multivalued maps; random impulsive differential inclusions; fixed point theorem; lower semicontinuous maps; decomposable values.

DOI: 10.1504/IJCSM.2014.064066

International Journal of Computing Science and Mathematics, 2014 Vol.5 No.2, pp.151 - 164

Available online: 31 Jul 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article